# SDR 9WGA2025062054515

- Difficulty date: May 2, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK ENGINE #3 THRUST REVERSER INBOARD FIXED STRUCTURE (COWL-ASSY) DELAMINATED.  REPAIRED AREA AT ENGINE #3 THRUST REVERSER I/B FIXED STRUCTURE IAW MD-11 SRM 51-62-01-06-0.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
